MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12514-01
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.45 ml, pressure infusion (400psig) ext set w/ microclave® clear, purple clamp, rotating luer where it was reported that the computed tomography (ct) techs are having problems when they are giving patients intravenous (iv) contrast.They think it has to do with the threads on the device.When they are giving the iv contrast dye to the patient, the piece will pop off of the iv site and contrast will go everywhere.The tech said she has had this happen on multiple occasions and when it first occurred, she started checking to ensure the connections were tight thinking that may be the problem, but she said that doesn¿t appear to be the issue.There was patient involvement but no harm.
 
Additional Manufacturer Narrative
The device is not available for investigation; however, a photo was provided for evaluation.The investigation is pending.
 
Additional Manufacturer Narrative
No product samples were returned for investigation, however, a photograph was returned showing the label side of a 12514-01 unit package.No defects or anomalies were visible from the photo returned.The device history report dhr was reviewed for lot 13655578 and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17645286
Report Number9617594-2023-00606
Device Sequence Number7936510
Product Code FPA
UDI-Device Identifier00887709044470
UDI-Public(01)00887709044470(17)280501(10)13655578
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12514-01
Device Lot Number13655578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRAVENOUS (IV) CONTRAST, MFR UNK
Patient SexUnknown